Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On implant. Heavy bleeding. Irregular use of the pill. Bloating, sore. Due to stopping the pill?

Hi, I ve had the implant for about a year now and for three months I was on the pill as well as I was having heavy bleeding every day so my doctor prescribed me to the pill to stop the bleeding. Only thing is I m very forgetful and I didn t take the pill everyday, but as I had the implant I thought it wouldn t matter. Now I ve finished the 3 month pack and for a few days I ve been very bloated and sore, and at the back of my mind I ve been thinking that I could be pregnant because I didn t take the pill everyday. Just looking to set my mind at ease and if I m just bloated because I ve come off the pill, thank you!
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
if its an uterine implant you are having, you should consult a gyanecologist and do an ultrasound examination.if you are having pelvic inflammatory condition it should be removed.You can continue hormonal drugs after that.
hope this might help you
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor